# SDR ASAA2013082695890

- Difficulty date: August 26, 2013
- Submitted: August 28, 2013
- Operation: Air carrier
- Aircraft: N556AS
- Make and model: Boeing 737890
- Aircraft serial: 35175
- Aircraft time: 28,088 hours, 8,949 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037710
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXIT IDENTIFIER SIGN ON NR 1 GALLEY ADJACENT TO R1 DOOR HAS BROKEN LENS.  ACFT GROUNDED.  REPLACED LENS IAW MM 33-51-01-960-801.  OPS NORMAL.
